# SDR CA060606008

- Difficulty date: May 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,159 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5697 · Window System Wiring
- Part: Relay
- Part number: MS24166D1
- Condition: Damaged
- Location: Low Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

(CAN) WHEN GROUND POWER WAS APPLIED TO THE AIRCRAFT IT WAS NOTICED THAT THE LT HEATED WINDSHIELD WAS WARM AND ANTI-ICE SWITCH WAS OFF. POWER TO WINDSHIELD, LIMITER IN LT NACELLE, WAS PULLED. INSP OF THE LT WINDSHIELD ANTI-ICE HI/LO RELAYS, BEHIND INSTRUMENT PANEL, REVEALED THAT TERMINAL A2 OF LO HEAT RELAY HAD HEAT DAMAGE AND WAS NO LONGER ATTACHED TO RELAY, IT WAS STILL ATTACHED TO WIRE H16A8, WIRE WAS NO LONGER ATTACHED TO RELAY AND ABOUT ONE INCH OF THE INSULATION FROM WIRE END WAS MISSING. RELAY INTERNAL CONTACTS A1 TO A2 SHOW EXCESSIVE PITTING AND ARCING. RELAY MS24166-D1 WAS REPLACED AND WIRE H16A8 WAS ALSO REPLACED.  (TC NR  20060606008)
